Not an excessive dose.
No, TSH changes very slowly, 6 to 8 weeks, and it does not plummet.
Please click a positive rating.
Find me anytime.
Thanks, ***** ***** a relief; so presumably my heart would not have been seriously affected by the increased dose...
One more point, Dr Thomas...I read online that too much thyroxine can cause atrial fibrillation, possibly leading to stroke especially in the over 60s...I am 60..of course 125 mcg may not be too much in my case, with TSH of O.73. it was 3 weeks ago now...I am hoping any danger would have passed...would it have done?
Actually I think you need to get help with the anxiety about all of this.
You don't even have a fib.
In addition, TSH often goes under .1 before there are noticeable problems.
So, Find me on a new post for any new questions. You did it correctly but you set up your question for a single , simple answer.
Ratings are the only way I am paid by just answer, along with bonuses and customers acceptance of premium services offer.
We can address protection of your heart, and your anxiety. I just sent a premium services offer at a correct price to do that.
Check that out and click accept if you like.
Thanks, ***** ***** you've helped so very much, I really appreciate it, because until recently, I knew so little about this condition. I may get back to you in a short while about the issues mentioned, protection of the heart, helping to improve the thyroid, reduction of anxiety. I'd be interested in finding out about this. Thank you again.
You are welcome anytime.
Find me by request. I am here daily.
Use a long request lock and set the question up for a complex /extensive answer.
let me know how it goes.
I will, Dr Thomas, and again, thank you for everything, your help has been beyond what I can express.